# SDR CALA2022111703170

- Difficulty date: November 17, 2022
- Submitted: November 18, 2022
- Operation: Air carrier
- Aircraft: N810UA
- Make and model: Airbus A319-131
- Aircraft serial: 843
- Aircraft time: 73,586 hours, 31,728 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Condition: Missing
- Location: Fuel Hub
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MISSING FUEL CAP RIGHT WING NO VISIBLE OR REPORTED FUEL LEAK. NO LEAKS OR DAMAGE.    INSTALLED MISSING FUEL CAP.
